# SDR A6WA200640175

- Difficulty date: May 3, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MISCONFIG MASTER WARNING MESSAGE, FLIGHT SPOILER AND GROUND SPOILER CAUTION MESSAGES DURING TAKEOFF.  ABORTED TAKEOFF AT 40 KNOTS IAS, ALL MTMS IN GREEN.  PERFORMED BITE CHECK ON SECU, NO FAULT NOTED.  COMPLIED WITH RESET.  PROCEDURES IAW CRJ FIM, RESET NORMAL.  OK FOR CONTINUED SERVICE IAW AMM CRJ 27-61-00, OPS CHECK GOOD.  (M)
